View : 357 Download: 0

The delta expansion for the transition density of diffusion models

Title
The delta expansion for the transition density of diffusion models
Authors
Lee Y.D.Song S.Lee E.-K.
Ewha Authors
이은경
SCOPUS Author ID
이은경scopusscopus
Issue Date
2014
Journal Title
Journal of Econometrics
ISSN
0304-4076JCR Link
Citation
Journal of Econometrics vol. 178, no. PART 3, pp. 694 - 705
Indexed
SCIE; SSCI; SCOPUS WOS scopus
Document Type
Article
Abstract
Diffusion model; Edgeworth expansion; Hermite expansion; Likelihood estimation; Transition density
DOI
10.1016/j.jeconom.2013.10.008
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

BROWSE